# SDR 2008FA0000352

- Difficulty date: May 14, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N94052
- Make and model: Univar 415D
- Aircraft serial: 1375
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 41513017
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,674 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT PART WAS FOUND TO BE CORRODED WHILE PERFORMING INSPECTION IAW AD 2002-26-02 (D) (3 YEAR REQUIREMENT). LEFT REAR CENTER SECTION RIB, CORRODED AROUND LARGE HOLE THROUGH WHICH PITOT AND STATIC LINES, AND NAV LITE WIRE PASS TO OUTER WING PANEL. REMOVED DEFECTIVE PART AND INSTALLED NEW PART (415-13017) SUPPLIED BY MFG.  CAUSE OF CORROSION UNKNOWN, AS SURROUNDING STRUCTURE WAS NOT AFFECTED. CORRODED PART IS UNTREATED (NOT CORROSION PROOF IN ANY WAY). SUGGEST WING CENTER SECTION OF THESE AIRCRAFT BE CORROSION PROOFED WITH ACF-50 OR WITH CORROSION X OR EQUIVALENT COMPOUND TO PREVENT FURTHER PROBLEMS OF THIS NATURE. (K)
